# SDR AWXA200300498

- Difficulty date: April 11, 2003
- Submitted: May 8, 2003
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- Aircraft time: 62,290 hours, 50,495 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Frame
- Part number: 654653835136
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-15 CHECK 2 EACH 1 INCH CRACKS WERE FOUND AT FORWARD OUTBOARD FRAME WEB AND SHEAR TIE BS 599, LBL 70 & RBL 70. MAINTENANCE CUTOUT CRACKS AT FRAME WEB AND SHEAR TIE BS 599, LBL 70 & RBL 70 AND PERFORMED HFEC INSPECTION OF CUTOUT TO VERIFY NO CRACKS EXIST; FABRICATED 2 EACH FILLERS AND REPAIR ANGLES; INSTALLED REPAIR PARTS IAW AWA E.R. 15-5362-03119-SS4.
